# SDR CA000801033

- Difficulty date: July 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 25B
- Aircraft time: 9,695 hours
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) A/C EXCEDED MAX ALT DUE TO UPDRAFT, A/C PRESSURIZATION SYSTEM ANORIDE SWITCH OPERATED TO SPEC UPON DESCNET SYSTEM OPERATED NORMALLY. I.A.W. L25 MM 21-30-07.
